MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261218
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device remains implanted and is not available for analysis.(b)(4).Further information was requested but was not available.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to endoleak and aneurysm enlargement.Additionally, per ifu, intervention or conversion to standard open surgical repair following initial endovascular repair should be considered for patients experiencing enlarging aneurysms and / or persistent endoleak.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Please note as the date when the endoleaks and aneurysm enlargement were determined is unknown, (b)(6) 2016- embolization procedure date will be used as an event date.Please note that the physician/facility contact information is: (b)(6).
 
Event or Problem Description
On (b)(6) 2014, the patient was implanted with a gore® excluder® aaa endoprosthesis for an abdominal aortic aneurysm.Reportedly, after procedure images confirmed that there was no complications or issues.The patient tolerated the procedure.On an unknown date, during a control ct scan, it was observed that the aneurysmatic sac had increased (unknown amount).Also, a type ii endoleak was determined.On (b)(6) 2016, the endoleak was embolized.On an unknown date, almost 3 years after embolization procedure, the patient presented with an abdominal pain.During another image exam, it was noted that the aneurysm had increased in size (unknown amount) and the patient was submitted to another procedure.Reportedly, on (b)(6) 2019, an aortic cuff was implanted.On an unknown date in 2020, the patient was hospitalized due to a strong abdominal pain.It was reported that the aneurysm increased too much, and the patient underwent endovascular procedure using a medtronic device (proximal reinforcement through anchors).As there was no sign of the aneurysm being reduced, the physician did not believe that there was a possibility of type i , type ii or type iii endoleaks.The physician suspected that there is a possibility of a type iv endoleak.Further information was requested but was not available.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11780295
Report Number2953161-2021-01061
Device Sequence Number3831129
Product Code MIH
UDI-Device Identifier00733132610204
UDI-Public00733132610204
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model NumberPXT261218
Device Catalogue NumberPXT261218
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age86